MAUDE Adverse Event Report: COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER

COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER
Catalog Number ACP606
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the catheter was found damaged before use (tip bent and twisted) in packaging.Another catheter was used.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number.In october 2025, we received one used sample.After desinfection, sample was visually observed.One extremity of the catheter was crushed.This kind of defect can be done at packaging step.This medical device was pinch between the moulds of packaging equipment.However this product was packaged in two steps, and we cannot determined at what step did the defect occured.According to the informations known quality database was checked and revealed no anomaly in relation to the describe defect.A similar case study was performed based on ureteric catheter defect, damaged/broken over last four years: 11 similar cases were found.A rmf evaluation was performed based on criq208 - risk identified 11200b (hazardous situation: catheter cannot be used) the evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.The harms, severity and occurrence are within anticipated levels per the risk documentation.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
URETERIC INTERVENTIONAL CATHETER
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23236160
Report Number9610711-2025-00437
Device Sequence Number13270371
Product Code EYB
UDI-Device Identifier03600040967010
UDI-Public3600040967010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACP606
Device Lot Number10187966_ACP6064002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown